# SDR SWIA972396

- Difficulty date: February 25, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 15,233 hours, 20,340 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF, (BOTH A AND B RED DISAGREEMENT LIGHTS ILLUMINATED).  RETURNED TO RDM.  TROUBLESHOT SYSTEM.  FOUND LEFT MAIN GEAR ACTUATOR OUT OF ADJUSTMENT.  ADJUSTED AS PER EMB  MM 32-32-11.  OPS CHECKS GOOD.
